Today’s post might involve too much information for some, but I need help. And I’m hoping that some of you will be able to relate and tell me that I’ll be fine. I’ve been really lethargic over the last few weeks, and I need to figure out why because it’s affecting my desire to accomplish everyday things.
Last week Cal noted that I’m always busy doing something, and that’s true. Generally speaking, I’m pretty productive, but in the last couple of weeks, it has been a struggle to accomplish anything. Doing dishes, doing research, reading, etc. Everything seems to be sucking the energy out of me even after I’ve slept for 7 hours or so. Last night, even relaxing in the jacuzzi felt like work.
I don’t want to sound like I’m complaining because I’m not. And I’m not making excuses either. I’ve been doing 30-Day Shred even though it feels harder than usual, and Monday I walked/jogged 4 miles and did a similar workout again yesterday. I typically walk a mile in about 12 minutes, but over the last few days it has taken just over 20 minutes per mile. What?! I’m doing what I need to do in spite of my fatigue, but I need to get to the root of it because feeling tired all the time stinks.
My habits haven’t changed much over the last few weeks. Sure, I’ve been traveling, but I do that a lot. I have been eating well this week and controlling my portions. The only thing that’s different is that I’m taking birth control pills now.And now I wonder…Could they be affecting my energy level? Could they be affecting my weight? I’ll speak to my doctor about it during my next visit, but so many of you have insight to offer so I want to hear what you think.
Does taking birth control alter your energy levels or weight or mood? Should I talk to my doctor about this now, or should I wait until my next visit (sometime next month?) Will it regulate as my body becomes accustomed to taking it? I’ll keep doing what I have to do, but I’d like to have my energy back.